Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2015, 7:56 PM CDT for Jefferson County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 7:56 PM CDT (00:56 UTC)
- Expired
- Mar 31, 2015, 8:31 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 46 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:08 PM CDT | HAIL 1 | Graysville, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2647 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS54 KBMX 010056
SVRBMX
ALC073-010200-
/O.NEW.KBMX.SV.W.0040.150401T0056Z-150401T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN CENTRAL ALABAMA...
* UNTIL 900 PM CDT
* AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
GRAYSVILLE...OR 8 MILES SOUTHEAST OF SUMITON...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...HOMEWOOD...MOUNTAIN BROOK...
TRUSSVILLE...HUEYTOWN...GARDENDALE...IRONDALE...LEEDS...MOODY...
FAIRFIELD...FULTONDALE...SUMITON...CENTER POINT...PLEASANT GROVE...
CLAY...PINSON...TARRANT AND MIDFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3371 8652 3362 8655 3356 8655 3355 8652
3352 8652 3351 8657 3347 8661 3347 8667
3337 8680 3357 8721 3363 8714 3363 8710
3366 8709 3366 8706 3379 8701
TIME...MOT...LOC 0055Z 284DEG 27KT 3365 8697
HAIL...1.00IN
WIND...60MPH
$$
563 follow-up statements
709
WWUS54 KBMX 010116
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT TUE MAR 31 2015
ALC073-010200-
/O.CON.KBMX.SV.W.0040.000000T0000Z-150401T0200Z/
JEFFERSON AL-
816 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL JEFFERSON COUNTY...
AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FULTONDALE...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...HOMEWOOD...MOUNTAIN BROOK...
TRUSSVILLE...GARDENDALE...IRONDALE...LEEDS...MOODY...FAIRFIELD...
FULTONDALE...CENTER POINT...PLEASANT GROVE...TARRANT...ADAMSVILLE...
GRAYSVILLE...BROOKSIDE...MULGA AND MAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3363 8655 3356 8655 3355 8652 3352 8652
3351 8657 3347 8661 3347 8667 3340 8676
3356 8703 3371 8690
TIME...MOT...LOC 0115Z 284DEG 27KT 3361 8679
HAIL...1.00IN
WIND...60MPH
$$
56006
WWUS54 KBMX 010125
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT TUE MAR 31 2015
ALC073-010200-
/O.CON.KBMX.SV.W.0040.000000T0000Z-150401T0200Z/
JEFFERSON AL-
825 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL JEFFERSON COUNTY...
AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORESTDALE...
OR NEAR FULTONDALE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDENDALE...FULTONDALE...AND TARRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3363 8655 3356 8655 3355 8652 3352 8652
3351 8657 3347 8661 3347 8667 3340 8676
3357 8699 3369 8687
TIME...MOT...LOC 0123Z 297DEG 17KT 3360 8688
HAIL...1.00IN
WIND...60MPH
$$
56669
WWUS54 KBMX 010131
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT TUE MAR 31 2015
ALC073-010140-
/O.CAN.KBMX.SV.W.0040.000000T0000Z-150401T0200Z/
JEFFERSON AL-
831 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL ALABAMA.
LAT...LON 3363 8655 3356 8655 3355 8652 3352 8652
3351 8657 3347 8661 3347 8667 3340 8676
3357 8699 3369 8687
TIME...MOT...LOC 0124Z 284DEG 27KT 3358 8676
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:43 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 31, 6:43 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 643 PM CDT TUE MAR 31 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... QUITE AN ACTIVE AFTERNOON OUT THERE AS THE MAIN WARM FRONT HAS LIFTED WELL NORTH OF THE AREA...WITH A FEW FAIRLY DISTINCTIVE BOUNDARIES SLIDING THROUGHOUT THE AREA. MAIN FOCUS WITH THE FORECAST REMAINS SEVERE WEATHER AND ISOLATED TO SCATTERED SEVERE STORMS. CURRENT SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. ACROSS THE NORTHERN PORTIONS OF THE WATCH...STORMS MAY BECOME SOMEWHAT ELEVATED AS BOUNDARY LAYER INHIBITION INCREASES AS NOCTURNAL COOLING ENSUES. THIS WILL RESULT IN A DIMINISHING WIND THREAT BUT...STEEP MIDLEVEL LAPSE RATES AND SUFFICIENT INSTABILITY WILL ALLOW FOR A CONTINUED HAIL THREAT THROUGH ABOUT 02Z-03Z FROM TCL AND BHM IN AL...EAST/SOUTHEAST TOWARD FFC AND MCN IN GA. OVERALL ACTIVE PATTERN REMAINS POSSIBLE THROUGH THE REST OF THE WEEK WITH A CLEARING COLD FRONT ON FRIDAY..THAT MAY RESULT IN A DRY WEEKEND. SEE PREVIOUS AFD FOR MORE INFORMATION ON THE EXTENDED FORECAST. 16 && .AVIATION... 00Z TAF DISCUSSION. SCATTERED TS MOVING ACROSS NORTH CENTRAL ALABAMA THIS EVENING ARE PRODUCING LARGE HAIL AND GUSTY WINDS. A GRADUAL DECREASE IN ACTIVITY IS EXPECTED BY 03Z. HAVE INCLUDED TS IN PREVAILING WHERE APPLICABLE...AND WILL UPDATE AS NEEDED. TS ARE EXPECTED TO REMAIN NORTH OF MGM AND TOI. FOG AND LOW CLOUDS ARE POSSIBLE TONIGHT BRINGING CONDITIONS DOWN TO MVFR OR POTENTIALLY LOWER AT SITES WHICH RECEIVED RAINFALL THIS EVENING. CONDITIONS IMPROVE THROUGH THE EARLY MORNING HOURS WEDNESDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 76 56 77 58 / 70 20 30 50 30 ANNISTON 51 77 56 78 58 / 70 20 30 50 20 BIRMINGHAM 54 79 59 80 60 / 70 30 30 50 20 TUSCALOOSA 58 80 60 82 62 / 60 30 30 50 20 CALERA 57 79 59 80 60 / 60 30 30 50 20 AUBURN 56 79 57 79 58 / 70 30 30 30 10 MONTGOMERY 59 81 59 83 59 / 50 30 30 30 10 TROY 60 81 58 82 57 / 50 40 30 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 3:19 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 PM CDT TUE MAR 31 2015 ALZ011>015-017>050-012330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 319 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING...UNTIL 9PM ...GENERALLY ALONG AND NORTHEAST OF A LINE FROM MILLPORT TO CENTREVILLE TO TROY. THE THREATS WILL BE LARGE HAIL AND WIND GUSTS UP TO 60 MPH. SEE THE SEVERE THUNDERSTORM WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE A FEW STRONG TO SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE LIKELIHOOD OF SOMETHING SEVERE IS LESS THAN ON TUESDAY...BUT NONETHELESS...QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH MAY OCCUR. THESE STORMS WILL ALSO DEVELOP IN THE VICINITY OF A QUASI STATIONARY FRONT. ANOTHER SHOT AT SEVERE STORMS COMES ON FRIDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES THROUGH THE REGION. ONCE AGAIN...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY...WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Local storm report, Mar 31, 6:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL BOLDO 33.85N 87.18W
03/31/2015 M1.00 INCH WALKER AL PUBLIC
SOCIAL MEDIA WITH PHOTO
&&
HALocal storm report, Mar 31, 6:56 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL TOWNLEY 33.83N 87.43W
03/31/2015 M1.00 INCH WALKER AL PUBLIC
VIA SOCIAL MEDIA WITH PHOTO
&&
HASpecial weather statement, Mar 31, 7:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT TUE MAR 31 2015 ALZ024-010030- JEFFERSON AL- 700 PM CDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL 730 PM CDT... AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK GROVE...OR 12 MILES NORTHWEST OF HUEYTOWN...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN BROOK...HUEYTOWN...IRONDALE...FAIRFIELD...PLEASANT GROVE... MIDFIELD...ADAMSVILLE...BRIGHTON...LIPSCOMB...SYLVAN SPRINGS... MULGA...MAYTOWN...ROSS BRIDGE...REGIONS FIELD AND BLUFF PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3345 8726 3361 8713 3353 8658 3332 8695 TIME...MOT...LOC 2359Z 285DEG 31KT 3354 8717 56
Special weather statement, Mar 31, 7:03 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT TUE MAR 31 2015
ALZ020-010030-
CHEROKEE AL-
703 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEROKEE COUNTY
UNTIL 730 PM CDT...
AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAYLESVILLE...OR NEAR CEDAR BLUFF...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAYLESVILLE...BROOMTOWN AND FULLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3433 8547 3424 8545 3426 8559 3435 8558
3437 8548
TIME...MOT...LOC 0003Z 274DEG 23KT 3430 8553
56Special weather statement, Mar 31, 7:19 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT TUE MAR 31 2015
ALZ015-010100-
WALKER AL-
719 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 800
PM CDT...
AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARRISH...OR NEAR CORDOVA...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...SUMITON...CORDOVA...DORA...PARRISH...OAKMAN...GORGAS STEAM
PLANT...GORGAS...ROCKY HOLLOW...BURNWELL...BELOIT...LYNNS PARK...
BARNEY AND GOODSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3366 8741 3384 8738 3380 8703 3368 8710
3360 8721
TIME...MOT...LOC 0019Z 283DEG 29KT 3373 8725
56Special weather statement, Mar 31, 7:40 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT TUE MAR 31 2015
ALZ038-010130-
CHAMBERS AL-
740 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAMBERS COUNTY UNTIL 830
PM CDT...
AT 740 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUFFALO...OR NEAR STROUD...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LANETT...LAFAYETTE...STROUD...LA FAYETTE...LAKEVIEW...POST OAK
FORKS...DENSON...PENTON...AMITY PARK...FREDONIA...VEASEY CREEK
PARK...BUFFALO...HUGULEY...STROUD CREEK...I 85 WELCOME CENTER AT
LANETT...ROCKY POINT AND SOUTHERN HARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3283 8517 3282 8517 3293 8551 3310 8545
3307 8522 3286 8519 3285 8518 3285 8516
TIME...MOT...LOC 0040Z 285DEG 27KT 3300 8540
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:00 PM CDT | Special Weather Statement | BMX | Jefferson | 30 min |
| Mar 31, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 65 min |
| Mar 31, 7:19 PM CDT | Special Weather Statement | BMX | Walker | 41 min |
| Mar 31, 7:40 PM CDT | Special Weather Statement | BMX | Chambers | 50 min |
| Mar 31, 10:35 PM CDT | Special Weather Statement | BMX | Winston | 40 min |
| Mar 31, 10:46 PM CDT | Special Weather Statement | BMX | Etowah | 44 min |
| Apr 1, 12:37 AM CDT | Special Weather Statement | BMX | Fayette, Jefferson, Lamar, Walker | 38 min |
| Apr 1, 1:07 AM CDT | Special Weather Statement | BMX | Fayette, Jefferson, Lamar, Tuscaloosa | 38 min |
| Apr 1, 8:01 AM CDT | Dense Fog Advisory | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 11 more | 119 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.